MathSciNet Relay Station
MathSciNet bibliographic data
MR2255296 32L25 (14J30 32G05 32G10 32J17 53C25 53C28)
Honda, Nobuhiro Equivariant deformations of Lebrun's self-dual metrics with torus action. Proc. Amer. Math. Soc. 135 (2007), no. 2, 495–505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement